MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 3 PMA; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 3 PMA; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report customer has confirmed that the products remain implanted.Medical product: oxf uni tib tray sza lm, catalog #: 154718, lot #: 942230.Medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 175520.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00199, 3002806535-2021-00201.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Mymobility clinical study: prospective multicenter longitudinal cohort study including an interventional (soc) rct sub-study reported that a patient underwent an initial left knee arthroplasty on (b)(6) 2020.Subsequently, on (b)(6) 2020 the patient attended the physician's office due to bleeding from the incision area.Diagnosis was effusion of the left knee joint, which was treated with aspiration of the knee joint 2 days later.Attempts have been made but no further information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Additional information received: patient first name : (b)(6), patient last name : (b)(6), patient id : (b)(6), age : 68, patient weight : 141 lbs (63.96 kg), patient height : 5 ft 3 in (160.02 cm), bmi : 25, medication to manage the pain : tramadol.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Mymobility clinical study: prospective multicenter longitudinal cohort study including an interventional (soc) rct sub-study reported that a patient underwent an initial left knee arthroplasty on (b)(6) 2020.Subsequently, on (b)(6) 2020 the patient attended the physician's office due to bleeding from the incision area.Diagnosis was effusion of the left knee joint, which was treated with aspiration of the knee joint 2 days later.
 
Event or Problem Description
Mymobility clinical study: prospective multicenter longitudinal cohort study including an interventional (soc) rct sub-study reported that a patient underwent an initial left knee arthroplasty on (b)(6)2020.Subsequently, on (b)(6)2020 the patient attended the physician's office due to bleeding from the incision area.Diagnosis was effusion of the left knee joint, which was treated with aspiration of the knee joint 2 days later.
 
Additional Manufacturer Narrative
(b)(4) this final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 3 complaints reported with the item 154718, 8 complaints reported with the item 161468 and 4 complaints reported with the item 159540 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00199-2.3002806535-2021-00201-2.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT SM SIZE 3 PMA
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11840067
Report Number3002806535-2021-00202
Device Sequence Number4662865
Product Code NRA
UDI-Device Identifier05019279785865
UDI-Public(01)05019279785865(17)240805(10)335230
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P01004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model NumberN/A
Device Catalogue Number159540
Device Lot Number335230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/27/2021
08/24/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/14/2021
08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight64